# SDR 2PIA2022F00307

- Difficulty date: August 5, 2022
- Submitted: August 8, 2022
- Operation: General aviation
- Make and model: Cessna 525A
- Aircraft serial: 0314
- Aircraft time: 2,689 hours, 1,858 cycles
- Engine: Wilint FJ443A
- Engine time: 2,689 hours, 1,858 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Filter
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MASTER CAUTION AND FUEL FLTR BYPASS R ILLUMINATED, CREW FOLLOWED THE EMERGENCY CHECKLIST AND DIVERTED TO KCOS. WEST STAR AVIATION( CRS# PAZR068H)  PERFORMED TROUBLESHOOTING BUT COULD NOT DUPLICATE THE ISSUE. FUEL TAKES WERE DUMPED TO INSPECT FOR WATER WITH NO WATER OR OTHER CONTAMINATES FOUND.  THE FUEL FILTER ( PN: 120901) WAS REMOVED AND INSPECTED WITH NO DEFECTS FOUND. A NEW FUEL FILTER WAS INSTALLED AND MULTIPLE ENGINE RUNS WERE PERFORMED WITH NO DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
